Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

On the completeness of the system of confluent hypergeometric functions in analytic spaces

  • 36 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    N. N. Lebedev, Special Functions and Their Applications, Prentice-Hall, Englewood Cliffs (1965).

  2. 2.

    Yu. A. Kaz'min, “On subsequences of Hermite and Laguerre polynomials,” Vesnik Mosk. Un-ta, Matem., Mekh., No. 2 (1960).

  3. 3.

    V. V. Byndina, “On approximation by Laguerre polynomials in the complex domain,” Izv. Akad. Nauk SSSR, Ser. Matem.,26, No. 1 (1962).

  4. 4.

    N. I. Nagnibida, “Completeness of subsequences of Hermite polynomials,” Sibirsk. Matem, Zh.,8, No. 1 (1967).

  5. 5.

    N. I. Nagnibida, “On the question of the completeness in analytic spaces of subsequences of the Laguerre and Jacobi polynomials,” Matem. Zametki,7, No. 3 (1970).

  6. 6.

    K. M. Fishman, “On the similarity of certain classes of row-finite matrices in analytic spaces on the disc,” Izd. KhGU, No. 13 (1971).

  7. 7.

    K. M. Fishman, On the similarity of diagonal matrices of finite order in the spaces of entire functions and its conjugate, Proceedings of the All-Union Conference on the Theory of Functions of Several Variables, Khar'kov (1971).

  8. 8.

    I. I. Ibragimov, The Methods of the Theory of Interpolation and Some of Their Applications, Nauka, Moscow (1971).

  9. 9.

    A. I. Markushevich, Theory of Analytic Functions, Vol. 2 [in Russian], Nauka, Moscow (1968).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 26, No. 2, pp. 250–253, March–April, 1974.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Kushnirchuk, I.F., Oliinyk, N.P. On the completeness of the system of confluent hypergeometric functions in analytic spaces. Ukr Math J 26, 207–209 (1974). https://doi.org/10.1007/BF01085722

Download citation

Keywords

  • Hypergeometric Function
  • Analytic Space
  • Confluent Hypergeometric Function